# SDR AALA201806119038

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 18,812 hours, 7,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1676
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS IN OVERHEAD BINS AT 10DEF (SEE AALA20180608007) AND 14DEF INOPERABLE. MAINTENANCE REPLACED BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
